MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZLB00
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: date of birth/age: unknown as information was not provided.Date of event: exact date of event is unknown, best estimate is between (b)(6) 2019 - (b)(6) 2019.(b)(4).Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported zlb00 23.0 diopter intraocular lens (iol) was implanted in the patient¿s operative eye on (b)(6) 2019.The zlb00 lens was explanted on (b)(6) 2019 due to the patient's incompatibility with the iol.It was reported there was no required medical and/or surgical intervention and the zlb00 23.0 diopter iol was replaced with a non-johnson & johnson surgical vision lens.Patient outcome was reported as doing fine.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: section d-10: device available for evaluation: yes.Section d-10: returned to manufacturer on: 01/07/2020.Section h-3: device returned to manufacturer: yes.Device evaluation: the product was received in a little jar with liquid.The product was disinfected according to procedure.The product is inspected by a qualified inspector using a microscope with a 12x magnification.It can be seen that the product is damaged, the optic body contains a cut.The damage was most probably introduced to make explant possible.No other anomalies have been identified.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no similar complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9533631
Report Number9614546-2019-01139
Device Sequence Number19434901
Product Code MFK
UDI-Device Identifier05050474560734
UDI-Public(01)05050474560734(17)220622
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Model NumberZLB00
Device Catalogue NumberZLB00U0230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/14/2020
10/25/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date02/07/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005